Faculty Publications

Title

Tau functions associated to pseudodifferential operators of several variables

Document Type

Article

Journal/Book/Conference Title

Journal of Nonlinear Mathematical Physics

Volume

9

Issue

4

First Page

517

Last Page

529

Abstract

Pseudodifferential operators of several variables are formal Laurent series in the formal inverses of ∂ 1, …, ∂ n with ∂ i=d/dx i for 1≤i≤n. As in the single variable case, Lax equations can be constructed using such pseudodifferential operators, whose solutions can be provided by Baker functions. We extend the usual notion of tau functions to the case of pseudodifferential operators of several variables so that each Baker function can be expressed in terms of the corresponding tau function. © 2002 Taylor & Francis Group, LLC.

Original Publication Date

1-1-2002

DOI of published version

10.2991/jnmp.2002.9.4.10

Share

COinS